Should Sculptra and Dysport be injected on different days? Or is ok to get this done at the same time?

Three years ago I had Sculptra injections I also had Dysport injected for crows feet and it resulted in Sculptra bumps under my eyes. Although unnoticeable they are not leaving . I still get Dysport but have not gotten Sculptra since. I would love to get Sculptra again but am concerned about the bumps that are already there.

Doctor Answers (1)

Should Sculptra and Dysport be injected on different days?

+1

I doubt that the Dysport had anything to do with the bumps that developed under your eyes after your treatment with Dysport and Sculptra. I do not recommend using Sculptra around the eyes because it is possible to have bumps develop in that area as a result of the Sculptra being placed there. I have treated many patients with Sculptra and Dysport at the same time without any problems. The injection technique is important to limit any possible adverse side effects.


San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.